# SDR ASAA2020112533619

- Difficulty date: November 25, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 37,562 hours, 12,016 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367161600100
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242KF DELAMINATED AROUND MOUNT POINT.  GROUNDED-YES.  FABRICATED NEW MAIN CABIN FLOOR PANEL 242KF, IAW A320 SRM 53-02-283-001 & MCG IRM 9701 REV 1.
